# SDR REXA2018091400856

- Difficulty date: September 8, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 26,293 hours, 17,438 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: CN6244230206
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG PYLON FAIRING 443BT CRACKED. REMOVED AND REPLACED PYLON FAIRING SKIN 443 BT IAW SRM 51-42-13 AND SRM 51-42-06.
